Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Severe headaches, Vasograine also doesn't help. MRI normal, BP high. What medicine to take ?

Sir, I am having severe headache FROM LAST 20 YEARS. PREVIOUSLY I USED TO TAKE SOME ANALGESIC which was responding but for the last one yeat no medicine is responding for headache. I have done MRI of brain but there is no complaint related to brain. The neurologist told that it may be migraine for which I took meicine that is Vasograin for last one year. But it s not under control. Today while checking BP it s found that it s 170/100. So plz. suggest me what medicine I shoud take? Whethere the headache is due to hipertention. Plz clarify.
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi! Could you please tell me your age. What other medications are you using apart from Vasograin. Is your headache localized to any side? What is the frequency of your Headaches and how long does each episode lasts? Are you having other symptoms like blurred vision, double vision, vomiting...?Is there any specific timing for the headache (like early morning).Was this the only high B.P recording.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor